# SDR SWAA2022021471109

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737*
- Aircraft serial: 33657
- Aircraft time: 59,735 hours, 30,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H LOWER T. CLIP / [01] REMOVED AND REPLACED L/H LOWER T-CLIP PER SRM 51-40-05  AND SRM 51-47-02
